# SDR MASA2014081202312

- Difficulty date: August 9, 2014
- Submitted: August 12, 2014
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 27,986 hours, 22,499 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FWD OVER THE WING EMERGENCY LIGHT LENS HAZY.   REMOVED AND REPLACED THE WING EMERGENCY LIGHT LENS.
